UNIGE document Scientific Article
previous document  unige:46234  next document
add to browser collection
Title

De l'indocilité

Author
Published in Journal des Tribunaux (Bruxelles). 2012, vol. 131, no. 29, p. 617-618
Full text
Article (Published version) (792 Kb) - private document Private access
Structures
Citation
(ISO format)
ROTH, Robert. De l'indocilité. In: Journal des Tribunaux (Bruxelles), 2012, vol. 131, n° 29, p. 617-618. https://archive-ouverte.unige.ch/unige:46234

193 hits

0 download

Update

Deposited on : 2015-02-03

Export document
Format :
Citation style :